# SDR DLL10962263

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1647070
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SIDES IWS 503 RIB UPPER CAP WAS FOUND WITH SEVERAL ATTACH TAB CRACKS IN THE TYPICAL LOCATIONS AFT OF STR 24, AS WELL AS FWD OF STR 24.  THESE FWD CRACKS NECESSITATED THE COMPLETE REPLACEMENT OF THE UPPER CAPS.
